MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR VAMP VENOUS/ARTERIAL BLOOD MANAGEMENT PROTECTION SYSTEM; CATHETER, CONTINUOUS FLUSH

EDWARDS LIFESCIENCES DR VAMP VENOUS/ARTERIAL BLOOD MANAGEMENT PROTECTION SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number PXVMP184
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation; it was discarded at the hospital.Without the return of the product, it is not possible to determine if damages or defects existed on the product, nor could a root cause or potential contributing factors be identified.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, during use in patient, this disposable pressure transducer pressure tubing detached near the vamp system.There was 2 ml of blood loss.There was no allegation of patient injury.The device was replaced with a new unit.Patient demographics unable to be obtained.
 
Additional Manufacturer Narrative
Added information to section h6 (type of investigation) updated section h6 (component code), h6 (investigation findings) and h6 (investigations conclusions).Three images were provided for reviewed.Based on the image evaluation, the report of detached tubing was confirmed.Images showed pressure tubing completely detached from vamp reservoir bond joint.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.There are manufacturing controls to avoid potential causes related to confirmed malfunction the malfunction.Corrective actions are being investigated in order to eliminate the cause of the non-conformity and prevent recurrence of this type of complaint.

Brand Name
VAMP VENOUS/ARTERIAL BLOOD MANAGEMENT PROTECTION SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key22381340
Report Number2015691-2025-05357
Device Sequence Number18496381
Product Code DXO
UDI-Device Identifier07460691955103
UDI-Public(01)07460691955103(17)260904(11)240904(10)66013836
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2026
Device Model NumberPXVMP184
Device Lot Number66013836
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown